BibTeX record journals/siamrev/Billingham93a

download as .bib file

@article{DBLP:journals/siamrev/Billingham93a,
  author       = {John Billingham},
  title        = {Two Integrals Arising from a Reaction-Diffusion Problem},
  journal      = {{SIAM} Rev.},
  volume       = {35},
  number       = {3},
  pages        = {490},
  year         = {1993},
  url          = {https://doi.org/10.1137/1035097},
  doi          = {10.1137/1035097},
  timestamp    = {Tue, 29 Sep 2020 10:58:11 +0200},
  biburl       = {https://dblp.org/rec/journals/siamrev/Billingham93a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics